# SDR CA050810002

- Difficulty date: August 8, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 7,097 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCE4N3
- System (JASC): 7312 · Fuel Heater
- Part: Heater
- Part number: 10585J
- Condition: Failed
- Location: Fuel/Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) PILOT REPORTED RT ENGINE HAD NO ACCELERATION RATE AS COMPARED TO LT ENGINE.  THE RT ENGINE DID EVENTUALLY ACCELERATE, BUT NOT EQUAL WITH THE LT.  TROUBLESHOT AND FOUND RT OIL-TO-FUEL HEATER THERMOSTAT GONE TO (FULL HOT) AND FUEL TEMP WAS SAME AS OIL TEMP, THEREFORE BOILING THE FUEL AND VAPOURIZING IT AND THEREFORE SUBSEQUENT LOSS OFF POWER AND ACCELERATION. OIL TO FUEL HEATER CHANGED AND ACCELERATION REGAINED. THE FUEL CONTROL UNIT WAS CHANGED INITIALLY FOR TROUBLESHOOTING AS OIL TO FUEL HEATER WAS NOT SUSPECTED AS FAULT.
